On the theory of the field of local conic surfaces in the composite tangent manifold $E_n(X_n)$ of first order. I, II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1959), pp. 53-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_3_a5,
author = {G. I. Zhotikov},
title = {On the theory of the field of local conic surfaces in the composite tangent manifold $E_n(X_n)$ of first {order.~I,~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {53--64},
year = {1959},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_3_a5/}
}
TY - JOUR AU - G. I. Zhotikov TI - On the theory of the field of local conic surfaces in the composite tangent manifold $E_n(X_n)$ of first order. I, II JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 53 EP - 64 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1959_3_a5/ LA - ru ID - IVM_1959_3_a5 ER -
%0 Journal Article %A G. I. Zhotikov %T On the theory of the field of local conic surfaces in the composite tangent manifold $E_n(X_n)$ of first order. I, II %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1959 %P 53-64 %N 3 %U http://geodesic.mathdoc.fr/item/IVM_1959_3_a5/ %G ru %F IVM_1959_3_a5
G. I. Zhotikov. On the theory of the field of local conic surfaces in the composite tangent manifold $E_n(X_n)$ of first order. I, II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1959), pp. 53-64. http://geodesic.mathdoc.fr/item/IVM_1959_3_a5/